Publication detail

Oscillatory criteria for two-dimensional system of difference equations

OPLUŠTIL, Z.

Original Title

Oscillatory criteria for two-dimensional system of difference equations

English Title

Oscillatory criteria for two-dimensional system of difference equations

Type

journal article - other

Language

en

Original Abstract

Some oscillation criteria are established for two-dimensional systems of first order linear difference equations.

English abstract

Some oscillation criteria are established for two-dimensional systems of first order linear difference equations.

Keywords

Two dimensional system, linear difference equation, oscillatory solutions

RIV year

2011

Released

01.07.2011

Publisher

Mathematical Institute, Slovak Academy of Science

Location

Bratislava, Slovakia

ISBN

1210-3195

Periodical

Tatra Mountains Mathematical Publications

Year of study

48

Number

7

State

CZ

Pages from

153

Pages to

163

Pages count

11

Documents

BibTex


@article{BUT72545,
  author="Zdeněk {Opluštil}",
  title="Oscillatory criteria for two-dimensional system of difference equations",
  annote="Some oscillation criteria are established for two-dimensional systems of first order linear difference equations.",
  address="Mathematical Institute, Slovak Academy of Science",
  chapter="72545",
  institution="Mathematical Institute, Slovak Academy of Science",
  journal="Tatra Mountains Mathematical Publications",
  number="7",
  volume="48",
  year="2011",
  month="july",
  pages="153--163",
  publisher="Mathematical Institute, Slovak Academy of Science",
  type="journal article - other"
}